Get your Health question answered in 3 easy steps

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Bleeding started after taking cytolog tablets. Scan showed fetus in uterus. What should be done?

Answered by
Dr.
Dr. Minoo Bhagia

OBGYN

Practicing since :1983

Answered : 979 Questions

default
Posted on Mon, 28 Jan 2013 in Abortion and Stillbirth
Question: HI, My wife has exceeded 15 days from her normal period time. when we checked in the pregnancy tester it gave positive answer. She took 2 Cytolog tablets on this Sunday night & she got bleeding on Monday morning. Today she went to doctors for a checkup. After the scan report doctor said still the fetus is still inside and suggested her to take the cytolog vaginally. doctors said if the fetus didnt come out after this also, she may have to go for DMC. Pls suggest me, what can we do now. We dont want the DMC. pls kindly suggest us.This is very urgent.
doctor
Answered by Dr. Minoo Bhagia 2 hours later
Hello

Welcome and thanks for asking

As your wife has taken an incomplete course of the pills , so she has got an incomplete abortion.Before taking cytolog , mifeprine is given.These pills should not be taken without doctor's advise.Now there is no choice for you except suction evacuation or D&C means dilatation and curettage.I would not suggest pills as she has already taken them and reuse can cause heavy bleeding.There is nothing to worry about as it is only 5-10 minutes procedure and done by suction method.If she is scared of pain ,the doctor will give sedation or can be done under GA or general anesthesia.She can go home the same day.Good course of antibiotics is required.
Doctor will do Hb and ABO Rh typing , if she is Rh negative , she will require an Anti D inj
Best wishes and take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Procedures ,  

Recent questions on Abortion

doctor1 MD

I had a surgical (D&E) 19 week abortion and after I noticed this clear white-ish salty substance coming out my nipples.Its not leaking or letting down on its own at all but sometimes I do have sudden sharp pains in my breasts., could this be a sign of infection? And i also would like to know if this means my milk will not be coming in or could still come in if its been about 11 days since my abortion?

doctor1 MD

I had a missed miscarriage back in october, since then my menstrual cycle has been shorter than usual about 4 days now. Me and my husband are trying to conceive and i recently started accumulating breast milk and my menstrual came on. What could be the cause?

doctor1 MD

hii..i am 23 years old...13 my period date...nd i tested urin it was positive..i told to my husband he scolded me very badly..so 15th i had taken one mifepristone tablet monday morning.and night i bleeding started and thn taken tuesdy morning 2 misoprostol tablet and evening 2 tablet..now bleeding is normal....i want to knw abortion is complete or not please suggest me..i dont have credit card knw wit me..evening i will pay..without paying u cant answer???...plz answer me i am very much tensed..plz plz doctor........

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

Best brand for copper t wen multiload goes for a failure ???